# SDR GLBA2001095

- Difficulty date: May 8, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 11,054 hours, 14,508 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 0775B
- Condition: Failed
- Location: Cabin Pressure
- Part time: 62 hours, 70 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - AIRCRAFT WOULD NOT PRESSURIZE.  REPLACED PRSOV, OPS CHECKED SATISFACTORY.
